# SDR TAOA129612

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Lights
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEADING EDGE AMBER LIGHTS WOULD NOT EXTINGUISH, RETURNED TO LGA AND LANDED FOR REPAIRS.  INSPECTED ALL LEADING EDGE DEVICES AND SWITCHES, ALL CHECK OK.  OPERATED FLAPS SEVERAL TIMES AND COULD NOT DUPLICATE PROBLEM, FLAPS AND LEADING EDGE DEVICES OPERATES NORMAL PER MM 27-82-00.  (M)
